Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Head started spinning became disoriented and confused. Has sweating, nausea, and vomiting. Reason?

Hi, I was driving in my car and my head started spinning I be came disoriented, confused, started sweating, nauseas, and then began to throw up, I was able to pull over and have my passenger take over how ever the symptoms persisted, and when we arrived at our destination I was unable to walk straight, what the hell happened to me?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Hey. Thanks for writing on HCM. You told the symptoms you had. But can you tell me what is your age? Are you a patient of hypertension or diabetes?
This can occur with a few conditions. One is dehydration. If you live in a tropical country then the heat wave could hit you. Another could be hypoglycemia. Or a hypertensive episode. If you had less water intake that day then be careful to keep yourself hydrated. Would be better if you rested for a couple of days.
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor